3 doctors weighed in:

I recently started to take bystolic (nebivolol) 5 mg twice a day. I am now getting pains in my upper chest and arms. Last night I missed my dose. Reaction ?

3 doctors weighed in
Dr. Carin Van Gelder
Emergency Medicine
1 doctor agrees

In brief: Chest pain = call MD

If you are getting chest pains with or without arm pains, it could be related to high blood pressure, low blood pressure, a heart attack, or other things.
You should definitely call your doctor, and consider coming in to the office and/or the emergency department asap. Let me know how you do!

In brief: Chest pain = call MD

If you are getting chest pains with or without arm pains, it could be related to high blood pressure, low blood pressure, a heart attack, or other things.
You should definitely call your doctor, and consider coming in to the office and/or the emergency department asap. Let me know how you do!
Dr. Carin Van Gelder
Dr. Carin Van Gelder
Thank
Dr. Jumnah Thanapathy
Obstetrics & Gynecology

In brief: Call your MD

Contact your doctor.

In brief: Call your MD

Contact your doctor.
Dr. Jumnah Thanapathy
Dr. Jumnah Thanapathy
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors